# SDR 2007UALA00856

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 44,339 hours, 15,938 cycles
- Engine: Iae V2527A5
- Engine time: 18,600 hours, 6,859 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD A COMPRESSOR STALL WITH AN AUDIBLE BANG.  [SUP 06-01-07]  INSPECTED ENGINE PER AMM TASK FOR STALL CONDITION AND FOUND NO DEFECTS. LUBED VARIABLE STATOR VALVE MECHANISM AND PERFORMED IDLE RUN CHECK. NO FURTHER IRREGULARITIES NOTED.
